# SDR DALA1013476711

- Difficulty date: June 19, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 33,711 hours, 12,563 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O DETECTED SMOKE ODOR. TURNED OFF LT PACK ODOR PRECAUTIONARY TURNED OFF LT PACK. ODOR DISSIPATED AFTER PACK OFF.  T/S IAW FIM 71-05-00-101. NO TROUBLE FOUND. PERFORMED TASK 21-00-01-002-001 AS PRECAUTION. BOTH ENG OIL FULL NO LEAKS  NOTED. ALL HYD QUANTITIES NORMAL. NO EVIDENCE OF HYD. FLUID  LEAKING INTO PACK INLETS. NO SMOKE ODOR SMELL NOTED. OK FOR SERVICE.
